MathSciNet Relay Station
MathSciNet bibliographic data
MR1483541 (98k:55016) 55R35 (20J05 55P35)
Levi, Ran On homological rate of growth and the homotopy type of $\Omega BG\sp \wedge\sb p$. Math. Z. 226 (1997), no. 3, 429–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement